# SDR DHL987DQ001

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7DQ
- Make and model: Bell 206L-1
- Aircraft serial: 45685
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 206542011
- Condition: Broken
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOWER LEFT CHIN BUBBLE SUSTAINED BIRD STRIKE.  REPLACED CHIN BUBBLE.
